Pointwise rates of convergence for the Oliker–Prussner method for the Monge–Ampère equation

Ricardo H. Nochetto, Wujun Zhang

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We study the Oliker–Prussner method exploiting its geometric nature. We derive discrete stability and continuous dependence estimates in the max-norm by using a discrete Alexandroff estimate and the Brunn–Minkowski inequality. We show that the method is exact for all convex quadratic polynomials provided the underlying set of nodes is translation invariant within the domain; nodes still conform to the domain boundary. This gives a suitable notion of operator consistency which, combined with stability, leads to pointwise rates of convergence for classical and non-classical solutions of the Monge–Ampère equation.

Original languageEnglish (US)
Pages (from-to)253-288
Number of pages36
JournalNumerische Mathematik
Volume141
Issue number1
DOIs
StatePublished - Jan 10 2019

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Pointwise rates of convergence for the Oliker–Prussner method for the Monge–Ampère equation'. Together they form a unique fingerprint.

Cite this